MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-28-080U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"treo bifur was opened and prepped as normal.The device was advanced, positioned and deployed as normal.Following contralateral gate cannulation, the proximal clasp was released, and laser fenestrations were created for the right and left renal arteries.Bridging stents were placed in each renal and flared accordingly.The ipsilateral leg was fully deployed, completing deployment of the treo bifur and the delivery system was removed from the patient as normal.The contralateral and ipsilateral limbs were determined, opened and prepped as normal.The contralateral limb was advanced, positioned and deployed as normal.The ipsilateral limb was advanced, positioned just above the minimum overlap marker and deployed as normal.A terumo aortic balloon was prepped, advanced, and only used in the overlap between the bifur legs and limbs, as well as the distal seal zones on both sides.No ballooning above the fabric line of each limb occurred at this time.On the completion angiogram an endoleak was observed.It was unclear where the leak was coming from.The physician ballooned the main body of the treo bifur below the renal artery stents and the entire contralateral side using the terumo aortic balloon.The terumo aortic balloon was then advanced to the flow divider of the treo bifur on the ipsilateral side and while ballooning a sudden bulging of the balloon was observed on fluoroscopy.The physician suspected there was a tear in the fabric of the graft and ivus was used to confirm.A tear in the fabric was observed near the flow divider of the treo bifur on the ipsilateral side.Another treo bifur and limbs were opened, prepped, advanced and deployed as normal to reline the previously implanted graft.Laser fenestrations were created for the sma and bilateral renal arteries.Bridging stents were placed in each artery and flared accordingly.The ipsilateral and contralateral limbs were ballooned only where they overlapped with the previous limbs using the terumo aortic balloon.Another completion angiogram was performed.Possible type 2 and/or type 1b endoleaks were observed.No further intervention was carried out." patient outcome: "as of this time, no adverse outcome occurred to the patient.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, fl 33325
MDR Report Key21350088
Report Number2247858-2025-00030
Device Sequence Number7853942
Product Code MIH
UDI-Device Identifier00843576152366
UDI-Public00843576152366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-B2-28-080U
Device Lot Number2310190229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR
Patient SexMale